# SDR CALA2021122702448

- Difficulty date: December 27, 2021
- Submitted: December 27, 2021
- Operation: Air carrier
- Aircraft: N75432
- Make and model: Boeing 737924ER
- Aircraft serial: 32835
- Aircraft time: 41,178 hours, 14,332 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Sensor
- Condition: Out Of Adjust
- Location: Le Flap Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

*EMERGENCY DECLARED* LE FLAP TRANSIT LIGHT ON. LE SLATS 1-8 DID NOT GO TO FULL EXTEND WHEN COMMANDED TO FLAP5 FOUND THE FOLLOWING MSG F3 PROX RETRACT MSG NBR 27-81220, SEE PER FIM TASK 27-88 TASK805, FOUND PROX SENSOR STATE F3 RETR GAP PICS NEAR & F3 EXT GAP NEAR REPLACED F3 RETR SENSOR AS PER AMM 27-88-11 PB401. OPS CHKS GOOD. NO FAULTS NOTED AT THIS TIME. INDICATIONS NORMAL ADD EMP:U361898,U362339,U377162
